Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Runwithme

Minocycline allergic reaction??

Recommended Posts

So i started taking Minocycline about a week ago because the doctor said i had staph infection, everything has been fine until i woke up at 5 am itching EVERY WHERE. i thought it was bites at first but when i started seeing how many bumps there were i knew it was the medicine. I guess ill have to get a shot later on today???? :confused:

Share this post


Link to post
Share on other sites

Sounds like you are allergic. The same thing happened to me when I took Penicillin. Doctor told me to stop taking it immediately.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×